Works matching DE "QUASIGROUPS"
Results: 347
A strong converse inequality for left gamma quasi-interpolants in L<sub>p</sub>-spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 17, doi. 10.1023/B:AMHU.0000045529.41954.da
- By:
- Publication type:
- Article
Almost Resolvable Maximum Packings of Complete Graphs with 4-Cycles.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 161, doi. 10.1007/s00373-010-0967-0
- By:
- Publication type:
- Article
On Parity Vectors of Latin Squares.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 673, doi. 10.1007/s00373-010-0942-9
- By:
- Publication type:
- Article
Latin Squares, Partial Latin Squares and Their Generalized Quotients.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 3, p. 365, doi. 10.1007/s00373-005-0614-3
- By:
- Publication type:
- Article
An Efficient Quasigroup Block Cipher.
- Published in:
- Wireless Personal Communications, 2013, v. 73, n. 1, p. 63, doi. 10.1007/s11277-012-0959-x
- By:
- Publication type:
- Article
On isotopies, parastrophies, and orthogonality of quasigroups.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 639, doi. 10.1007/s10958-013-1491-6
- By:
- Publication type:
- Article
Entropic Pairs of Operations and Generalized Endomorphisms.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 414, doi. 10.1007/s10958-013-1470-y
- By:
- Publication type:
- Article
Totally conjugate orthogonal quasigroups and complete graphs.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 184, doi. 10.1007/s10958-012-0907-z
- By:
- Publication type:
- Article
Algorithmic solvability of the word problem for some varieties of linear quasigroups.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 930, doi. 10.1007/s10958-011-0520-6
- By:
- Publication type:
- Article
Algebraic Properties of Subquasigroups and Construction of Finite Quasigroups.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 4, p. 251, doi. 10.1007/s10469-023-09695-1
- By:
- Publication type:
- Article
Polynomially Complete Quasigroups of Prime Order.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 5, p. 327, doi. 10.1007/s10469-018-9505-6
- By:
- Publication type:
- Article
Quasirecognizability by the Set of Element Orders for Groups <sup>3</sup> D <sub>4</sub>( q), for q Even.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 1, p. 1, doi. 10.1007/s10469-006-0001-z
- By:
- Publication type:
- Article
Quasiassociative Algebras with Simple Artinian Null Part.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 5, p. 307, doi. 10.1023/B:ALLO.0000044279.34164.09
- By:
- Publication type:
- Article
LATIN QUANDLES AND APPLICATIONS TO CRYPTOGRAPHY.
- Published in:
- Mathematics for Application, 2021, v. 10, n. 1, p. 37, doi. 10.13164/ma.2021.04
- By:
- Publication type:
- Article
A Study of Subracks.
- Published in:
- American Journal of Undergraduate Research, 2015, v. 12, n. 2, p. 19, doi. 10.33697/ajur.2015.004
- By:
- Publication type:
- Article
Some Results on Neutrosophic Triplet Group and Their Applications.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 6, p. 202, doi. 10.3390/sym10060202
- By:
- Publication type:
- Article
ON IG-QUASIGROUPS.
- Published in:
- ROMAI Journal, 2021, v. 17, n. 2, p. 33
- By:
- Publication type:
- Article
ON TOPOLOGICAL PARAMEDIAL QUASIGROUPS.
- Published in:
- ROMAI Journal, 2021, v. 17, n. 1, p. 53
- By:
- Publication type:
- Article
Ensemble Generation for Models of Multimodal Systems.
- Published in:
- Monthly Weather Review, 2002, v. 130, n. 9, p. 2313, doi. 10.1175/1520-0493(2002)130<2313:EGFMOM>2.0.CO;2
- By:
- Publication type:
- Article
Two characterizations of finite nilpotent groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 6, p. 1111, doi. 10.1515/jgth-2018-0029
- By:
- Publication type:
- Article
The quasi-variety of groups with trivial fourth dimension subgroup.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 3, p. 369, doi. 10.1515/JGT.2006.025
- By:
- Publication type:
- Article
PORTFOLIOS WITH DEADLINES FOR BACKTRACKING SEARCH.
- Published in:
- International Journal on Artificial Intelligence Tools, 2008, v. 17, n. 5, p. 835, doi. 10.1142/S0218213008004187
- By:
- Publication type:
- Article
WAKIMOTO REALIZATION OF THE ELLIPTIC QUANTUM GROUP $U_{q,p}(\widehat{{\rm sl}_N})$.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 30, p. 5561, doi. 10.1142/S0217751X09046308
- By:
- Publication type:
- Article
IRREGULAR QUASIVARIETIES OF COMMUTATIVE BINARY MODES.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 4, p. 699, doi. 10.1142/S0218196705002487
- By:
- Publication type:
- Article
SOME BASIC PROPERTIES OF T-PRIMARY AND QUASI T-PRIMARY IDEALS IN T-AG-GROUPOIDS.
- Published in:
- Suranaree Journal of Science & Technology, 2014, v. 21, n. 4, p. 375
- By:
- Publication type:
- Article
Separation properties in neighbourhood and quasi-apartness spaces.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 1, p. 58, doi. 10.1002/malq.200710025
- By:
- Publication type:
- Article
ON THE INCOMPLETENESS OF A DESCENDING CHAIN OF EXTENSIONS OF IMPLICATIONAL S5.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 321, doi. 10.1002/malq.19920380129
- By:
- Publication type:
- Article
Rank one groups and division pairs.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 3, p. 489, doi. 10.36045/bbms/1407765886
- By:
- Publication type:
- Article
Bigèbres quasi-Lie et boucles de Lie.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 4, p. 593, doi. 10.36045/bbms/1257776236
- By:
- Publication type:
- Article
Quasigroup Words and Reversible Automata.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2022, v. 39, n. 1, p. 135
- By:
- Publication type:
- Article
Soft Intersection Interior Ideals, Quasi-ideals and Generalized Bi-Ideals; A New Approach to Semigroup Theory II.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2014, v. 23, n. 1-2, p. 161
- By:
- Publication type:
- Article
Characterizations of Abel-Grassmann's Groupoids.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2014, v. 23, n. 1-2, p. 73
- By:
- Publication type:
- Article
The Antipode and the (co)invariants of a Finite Hopf (co)quasigroup.
- Published in:
- Applied Categorical Structures, 2013, v. 21, n. 3, p. 237, doi. 10.1007/s10485-011-9260-5
- By:
- Publication type:
- Article
On a Particular Case of the Bisymmetric Equation for Quasigroups.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 143, n. 2, p. 330, doi. 10.1007/s10474-014-0428-y
- By:
- Publication type:
- Article
Quasi Modules for the Quantum Affine Vertex Algebra in Type A.
- Published in:
- Communications in Mathematical Physics, 2019, v. 365, n. 3, p. 1049, doi. 10.1007/s00220-019-03291-0
- By:
- Publication type:
- Article
Models of Jacobians of curves.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2023, v. 2023, n. 801, p. 115, doi. 10.1515/crelle-2023-0031
- By:
- Publication type:
- Article
On the number of transversals in n-ary quasigroups of order 4.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 919, doi. 10.1134/S0001434617050170
- By:
- Publication type:
- Article
Quasirecognition by prime graph of D(3) where n = 4 m + 1 ≥ 21 and α is odd.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 293, doi. 10.1134/S0001434614030018
- By:
- Publication type:
- Article
Ore extensions of Hopf coquasigroups.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 338, doi. 10.1134/S0001434614030067
- By:
- Publication type:
- Article
Infinite-dimensional quasigroups of finite orders.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 479, doi. 10.1134/S0001434613030152
- By:
- Publication type:
- Article
Domain theory and mirror properties in inverse semigroups.
- Published in:
- Semigroup Forum, 2012, v. 84, n. 3, p. 434, doi. 10.1007/s00233-012-9392-4
- By:
- Publication type:
- Article
Dominions and Zigzag Theorem for Γ-Semigroups.
- Published in:
- Journal of Mathematical Extension, 2021, v. 15, n. 2, p. 1, doi. 10.30495/JME.2021.1248
- By:
- Publication type:
- Article
J-Armendariz Rings.
- Published in:
- Journal of Mathematical Extension, 2018, v. 12, n. 2, p. 63
- By:
- Publication type:
- Article
Fundamentals of quasigroup Hopf group-coalgebras.
- Published in:
- Journal of Southeast University (English Edition), 2021, v. 37, n. 1, p. 114, doi. 10.3969/j.issn.1003-7985.2021.01.015
- By:
- Publication type:
- Article
Sweedkr's dual of Hopf algebras in <sup>H</sup><sub>H</sub>YDQCM.
- Published in:
- Journal of Southeast University (English Edition), 2020, v. 36, n. 3, p. 364, doi. 10.3969/j.issn.1003-7985.2020.03.016
- By:
- Publication type:
- Article
Galois linear maps and their construction.
- Published in:
- Journal of Southeast University (English Edition), 2019, v. 35, n. 4, p. 522, doi. 10.3969/j.issn.1003-7985.2019.04.016
- By:
- Publication type:
- Article
LOCAL ALGEBRAS OF A DIFFERENTIAL QUASIGROUP.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2006, v. 43, n. 2, p. 207, doi. 10.1090/S0273-0979-06-01094-9
- By:
- Publication type:
- Article
Theoretical proof for the number of errors that one linear code detects/corrects when linear quasigroups of order 4 are used for coding.
- Published in:
- Asian-European Journal of Mathematics, 2024, v. 17, n. 9, p. 1, doi. 10.1142/S1793557124500529
- By:
- Publication type:
- Article
Functional equations with division and regular operations.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 3, p. -1, doi. 10.1142/S179355711850033X
- By:
- Publication type:
- Article
Global intersection cohomology of quasimaps' spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 7, p. 301, doi. 10.1155/S1073792897000226
- By:
- Publication type:
- Article